MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LNR, LIPPED, 32MM ID, GROUP 3 CUPS

EXACTECH, INC. NOVATION; NV GXL LNR, LIPPED, 32MM ID, GROUP 3 CUPS
Catalog Number 132-32-53
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): 12/14 zirconia head 32mm +3.5mm neck (cat# 148-32-03 / sn# (b)(4)).
 
Event or Problem Description
As reported, the patient was initially implanted on (b)(6) 2009.A left hip ct and x-ray showed a tremendous amount of osteolysis.The surgeon revised the (b)(6) male¿s liner to an e-poly and replaced the head.Patient was last known to be in stable condition following the event.All available information received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported was likely the result of osteolysis that developed while being implanted for approximately ten years.(d11) concomitant device(s): - 12/14 zirconia head 32mm +3.5mm neck (cat# 148-32-03 / sn# (b)(6).

Brand Name
NOVATION
Common Device Name
NV GXL LNR, LIPPED, 32MM ID, GROUP 3 CUPS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9519564
Report Number1038671-2019-00625
Device Sequence Number2707934
Product Code JDI
UDI-Device Identifier10885862023322
UDI-Public10885862023322
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2013
Device Catalogue Number132-32-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR